# SDR V0XD20180724003

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SILL BETWEEN FS 310.00 AND 349.00 AT STR 21L IS CORRODED.  REMOVED AND REPLACED LT SILL(PN: SH670-31822-1)BETWEEN FS 310.00 AND 349.00 AT STR 21L IAW SRM 51-25-16, 20-70-00, 51-21-11, 51-42-21, 51-42-06, 51-440-11, 20-23-00, AND 20-23-01.
